# SDR ASAA2018081825838

- Difficulty date: August 18, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 11,431 hours, 3,776 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF RADIO #2 SHOWS "FAIL". GROUNDED - YES. #2 HF TESTS GOOD PER B737-900 AMM 23-11-00-710-801 & 23-11-00-730-801. NO DEFECTS FOUND.
